# SDR CALA2022050401123

- Difficulty date: May 2, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 737-900ER
- Aircraft serial: 30130
- Aircraft time: 42,549 hours, 14,876 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Epsu
- Part number: 071701100
- Part serial: 43757
- Condition: Failed
- Location: M2627
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS AT OVERHEAD STOWAGE BIND 30DEF, 32DEF AND 36DEF ARE INOP. REF TO PEMCO NR 12255.0621. REMOVED AND REPLACED EMER. LIGHT BATTERY POWER SUPPLY AT LOCATIO N M2627IAW B737 AMM 33-51-06. OPS TEST GOOD. WORK PERFORMED  BY V922334, ENTERED BY V927860, INSPECTED BY Q945
